Acute Explosive Diarrhea Syndrome, induced by the use of the highly addictive stress-reducing drug nicotine, and the high-blood pressure promoting though, sleep deprivating drug caffein. Simultaneous use in the morning accelerates the proces of waking up, and the vasodilating mechanism of nicotine and the vasoconstricting mechanism of cafein counteract each other. The net result of the simultaneous use is the fact that waking up is mediated.
However, despite the serious carcinogenic and mutagenic effects of nicotine, there is a more serious, immediate side-effect seen of this performance society induced self-treatment, eg AEDS. AEDS is the effect one experiences after just one or 2 doses caffein and not more than 5 doses of nicotine. The result is an explosive diarrhea accompanied by severe stomach-cramps and possibly bleeding of the anus and rupture of the intestinal lamina as well as dehydration and light-headedness. Leading to hemarroids, internal bleeding, and possibly death due to severe immune-responses.
It can even be said, without caution using these drugs, AEDS is the chemical equivalent of cholera.
Hence, the author of this article advises caution when using this treatment during the first hours of the day.
'John will not be able to attend his duties today. He's got a severe episode of AEDS and he might be in the hospital for a couple of days to recover'